# SDR SWIA202163154

- Difficulty date: October 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD CLOSING FITTING AT FS314.00-STGR18L CORRODED IN MULTIPLE AREAS.   (C CHECK RO 12-19-21)   REMOVED CORRODED PAX DOOR FWD CLOSING FITTING AND INSTALLED NEW PAX DOOR FWD CLOSING FITTING SH670-31840-3 REF. CRJ-700 SRM 51-42-21-001-001-A01, DWG SH670-31810 REV AE.  / COMPLIED WITH TASK CARD 51-900-1002-SKY
